Determination of the time-dependent thermal grooving coefficient

Cao, K, Lesnic, D orcid.org/0000-0003-3025-2770 and Ismailov, MI (2021) Determination of the time-dependent thermal grooving coefficient. Journal of Applied Mathematics and Computing, 65 (1-2). pp. 199-221. ISSN 1598-5865

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © Korean Society for Informatics and Computational Applied Mathematics 2020. This is an author produced version of a paper published in Journal of Applied Mathematics and Computing. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Inverse problems · Fourth-order parabolic equation · Thermal grooving coefficient · Predictor–corrector method
Dates:
  • Accepted: 23 June 2020
  • Published (online): 7 July 2020
  • Published: February 2021
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 23 Jun 2020 11:27
Last Modified: 27 Jun 2022 10:31
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s12190-020-01388-7

Share / Export

Statistics